# SDR QXEA2012081900851

- Difficulty date: August 19, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29P BETWEEN FRAMES X-39 TO X49.5, MULTIPLE AREA OF BUBBLING PAINT, PROBABLE CORROSION AND/OR SURFACE PROTECTION NEEDED, MAY INCLUDE FWD ATTACH FITTING.  REMOVED DAMAGE SURFACE PROTECTION AND BUBBLING PAINT IAW SRM 51-26-00-02-03 AND 51-26-00-02-01.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  CORROSION IS LIMITED TO JOINT AND OUT OF LIMITS IAW 53-10-33-00-01.  REMOVED JOINT STR IAW SRM 51-42-05-02-01, MATCH DRILLED NEW PART IAW SRM 51-40-07-02-01.  ALODINED, PRIMED HOLES IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.  INSTALLED JOINT AT STR IAW SRM 51-42-05-02-01.  APPLIED PRIMER, AND ALUMINIZED PAINT IAW SRM 51-25-10-02-01 AND 51-25-15-02-01.  APPLIED EXTERIOR PAINT IAW SRM 51-25-15-02-01.
